The Dirac-Yukawa problem in view of pseudospin symmetry


AYDOĞDU O., Sever R.

PHYSICA SCRIPTA, vol.84, no.2, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 84 Issue: 2
  • Publication Date: 2011
  • Doi Number: 10.1088/0031-8949/84/02/025005
  • Title of Journal : PHYSICA SCRIPTA

Abstract

An approximate analytical solution of the Dirac equation for the Yukawa potential under the pseudospin symmetry condition is obtained using the asymptotic iteration method. We discover the energy eigenvalue equation and some of the numerical results are listed. Wave functions are obtained in terms of hypergeometric functions. Extra degeneracies are removed by adding a new term, A/r(2), to the Yukawa potential. The effects of tensor interaction on the two states in the pseudospin doublet are also investigated.